# SDR AALA202011309020

- Difficulty date: November 24, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 41,056 hours, 14,835 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367160000000
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA ON FLOOR PANEL 251SF FROM FR 58 TO FR 62 AND Y-765 TO Y-254 WITH CORROSION AREA MEASURING L=12.5 INCHES, W=8 INCHES.  REPLACED FLOOR PANEL, REF 321 SRM 53-02-00-300-011 AND IRM 9701 REV I.
